# SDR SIMA983461

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab SF340A
- Aircraft serial: 312
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 2LA00598512
- Condition: Malfunctioned
- Location: Seat Bc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - OVERHEAD EMERGENCY LIGHT AT SEAT 5BC DOES NOT ILLUMINATE.  REMOVED AND REPLACED PSU PANEL.  OPERATIONAL CHECK GOOD.  (M)
